MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; SUBDURAL POST CRANIOTOMY ICP MONITORING KIT

NATUS NEURO INCORPORATED CAMINO ICP; SUBDURAL POST CRANIOTOMY ICP MONITORING KIT
Model Number 1104G
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer asked to return product for additional evaluation.
 
Event or Problem Description
Catheter suddenly stopped monitoring 3 days after implanted.

Brand Name
CAMINO ICP
Common Device Name
SUBDURAL POST CRANIOTOMY ICP MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9097785
Report Number3010611950-2019-00053
Device Sequence Number2802132
Product Code GWM
UDI-Device Identifier10381780025511
UDI-Public10381780025511
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104G
Device Catalogue Number1104G
Device Lot Number377503-H09
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR